# SDR SWAA042642

- Difficulty date: September 12, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 22,178 hours, 13,672 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 13,344 hours, 7,698 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010220
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT NOTICED A CONTINUOUS VIBRATION ON AIRCRAFT AND NR 2 ENGINE, VIBRATION METER AT 3 3/4.  REDUCED POWER AND VIBRATION DECREASED.  REMOVED AND REPLACED NR 2 ENGINE FAN BLADES NR 21 AND NR 9, PER MM.
